English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two Lower Bounds for Shortest Double-Base Number System

MPS-Authors
/persons/resource/persons44225

Chalermsook,  Parinya
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chalermsook, P., Imai, H., & Suppakitpaisarn, V. (2015). Two Lower Bounds for Shortest Double-Base Number System. IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences - Series A, E98(6), 1310-1312. doi:10.1587/transfun.E98.A.1310.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-5299-9
Abstract
There is no abstract available